Ask an expert
Question

20 Aug 2007

preganant???? i need advise!!!
Hi
I had my period two weeks ago, however it was very unuasual, very dark and very little- then a week later my nipples started hurting they are very sensitive, also this morning my breasts are really sor, i am tired all the time, i get funny headaches, i have cramps and it cant be my period not due for another 3 weeks, and i feel dizzy, plus i keep forgeeting stuff and i'm really emotional.....can i be pregnant, however i ahve the mirena in??? I have never had any of these symptoms and i've ha the mirena now for 2 years? wHATS YOR OPINION DOC?
Answer 363 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Periods can be very scanty with the Mirena. Some of your symptoms can be side effects of the Mirena but, if you have not had any before, it would be less likely. Perhaps you should see your doctor to exclude a cyst.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.